# SDR P5CA9701824

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED NR 2 ENG LT FAN COWL FWD LOWER PANEL ABOVE HOLD OPEN ROD.  REPAIRED PER SRM 51-40-06 AND ROHR MEM 97-0866.
